RATIONAL CUBIC TRIGONOMETRIC EXPONENTIAL BE ́ZIER CURVE

Jagriti Sharma, Mridula Dube

Abstract


The cubic trigonometric basis functions are constructed by including two exponential functions with five shape parameters and a tension parameter. Also, the properties of the basis functions are discussed. We propose to define the rational cubic trigonometric exponential Bezier curve with weight and the continuity condition of the curve. Visual effects of parameters and tension parameter along with weight are presented. We compare the proposed method of constructing the desired curve with the existing method. The conic sections of the curve are also discussed.


Keywords


Cubic trigonometric exponential basis function, Rational cubic trigonometric exponential Be ́zier curve, Shape parameter, Tension parameter, Exponential function.

Full Text:

PDF

References


Aldaz, J. M., Kounchev, O. & Render, H. (2009). Bernstein operators for exponential polynomials. Constr. Approx., 29, 345–367.

Bashir, U. & Ali, J. M. (2016). Rational cubic trigonometric Bézier curve with two shape parameters. Comput. Appl. Math., 35, 285–300.

Bashir, U., Abbsa, M., & Ali, J.M. (2013). The G2 and C2 rational quadratic trigonometric Bézier curve with two shape parameters with applications. Appl. Math. Comput., 219, 10183–10197.

Beibei, W., Junfeng Y., Chunjing L. & Meng, J. (2017). Rational quadratic trigonometric Be ́zier curve based on new basis with exponential functions. Journal of Shanghai Normal University (Natural Sciences), 46(3), 410-416.

Delgado-Gonzalo, R., Thévenaz, P. & Unser, M. (2012). Exponential splines and minimal-support bases for curve representation. Comput. Aided Geom. Des., 29, 109–128.

Dube M. & Yadav, B. (2014). Shape Analysis of the Quintic Trigonometric Bèzier curve with two shape parameter. International Journal of Engineering and Computer Science, 3(2), 3943-3946.

Han, X. (2004). Cubic trigonometric polynomial curves with a shape parameter, Comput. Aided Geom. Des., 21, 535-548.

Lyche, T. & Mazure, M. L. (2006). Total positivity and the existence of piecewise exponential B-splines. Adv. Comput. Math., 25, 105–133.

Xie, W. & Li, J. (2018). C^3- cubic trigonometric B-spline curves with a real parameter. J. Natn. Sci. Foundation Shri Lanka, 46(1), 89-94.

Yan, L.L. (2015). An algebraic-trigonometric blended piecewise curve. J. Infor. Comput. Sci, 12, 6491–6501.


Refbacks

  • There are currently no refbacks.




Copyright (c) 2021 Jagriti Sharma, Mridula Dube

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.